MAUDE Adverse Event Report: ABBOTT DURATA STS OPTIM PASSIVE FIXATION; Implantable cardioverter defibrillator (non-CRT)

ABBOTT DURATA STS OPTIM PASSIVE FIXATION; Implantable cardioverter defibrillator (non-CRT)
Model Number 7170/65
Medical Device Problem Codes Failure to Convert Rhythm (1540); Low impedance (2285)
Health Effect - Clinical Code Arrhythmia (1721)
Date of Event 03/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient had ventricular tachycardia (vt).The device failed to deliver high voltage therapy due to low defibrillation impedance observed on the right ventricular (rv) lead.Subsequently, the device appropriately detected the vt and successfully delivered high voltage therapy.During in-clinic follow-up, the device was reprogrammed to resolve the event.The patient was stable and there were no adverse consequences.

Brand Name
DURATA STS OPTIM PASSIVE FIXATION
Common Device Name
Implantable cardioverter defibrillator (non-CRT)
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key18856569
Report Number2017865-2024-34336
Device Sequence Number19661730
Product Code LWS
UDI-Device Identifier05414734502436
UDI-Public05414734502436
Combination Product (Y/N)Y
Initial Reporter CountryIT
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/07/2011
Device Model Number7170/65
Device Lot Number2912758
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2024
Initial Report FDA Received Date03/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/07/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown